MathSciNet Relay Station
MathSciNet bibliographic data
MR1980602 93D05 (93D15)
Cheng, Daizhan; Guo, Lei; Huang, Jie On quadratic Lyapunov functions. IEEE Trans. Automat. Control 48 (2003), no. 5, 885–890.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement